Drug reaction with eosinophilia and systemic symptoms in a child with N-methyl-d-aspartate receptor encephalitis

Kristen Taylor, Rajashree Srinivasan

Research output: Contribution to journalArticle

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare but potentially life-threatening disorder that can be seen as a side effect of commonly used medications, particularly those in the anti-epileptic classes. Described here is a 10-year-old boy with newly diagnosed N-methyl-d-aspartate receptor encephalitis who presented for inpatient rehabilitation and developed a sudden-onset rash with coagulopathy. Cessation of the offending agents resulted in resolution of the symptoms.

Original languageEnglish (US)
Pages (from-to)603-604
Number of pages2
JournalBaylor University Medical Center Proceedings
Volume32
Issue number4
DOIs
StatePublished - Oct 2 2019

Keywords

  • DRESS syndrome
  • pediatric rehabilitation
  • rash
  • seizure

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Drug reaction with eosinophilia and systemic symptoms in a child with N-methyl-d-aspartate receptor encephalitis'. Together they form a unique fingerprint.

  • Cite this